| Model Number |
429561 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
05/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported postoperatively that a wound dehiscence was observed.The patient was hospitalized.Wound treatment and disinfection were done.The icd lead was relocated behind the device.Device remains implanted.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.